Would you have Chills when you have Uti?
Summary: Chills is found among people with Uti, especially people who are female, 60+ old, also have Urinary tract infection, and take medication Nitrofurantoin.
We study 265 people who have Chills and Uti from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Uti and Chills >>>
Uti (urinary tract infection) can be treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Bactrim, Nitrofurantoin, Bactrim Ds. (latest reports from 66,192 Uti patients)
Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,587 Chills patients)
On Jan, 20, 2015: 265 people who have uti and Chills are studied.
Gender of people who have uti and experienced Chills * :
Age of people who have uti and experienced Chills * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Urinary tract infection (234 people, 88.30%)
- Cystitis (55 people, 20.75%)
- Hypertension (14 people, 5.28%)
- Depression (11 people, 4.15%)
- Prostatitis (11 people, 4.15%)
- Prophylaxis (8 people, 3.02%)
- Myeloproliferative disorder (6 people, 2.26%)
- Pain (5 people, 1.89%)
- Diabetes mellitus (5 people, 1.89%)
- Anxiety (5 people, 1.89%)
Most common drugs used by these people * :
- Nitrofurantoin (47 people, 17.74%)
- Macrobid (31 people, 11.70%)
- Levaquin (28 people, 10.57%)
- Ciprofloxacin (23 people, 8.68%)
- Cipro xr (15 people, 5.66%)
- Aspirin (12 people, 4.53%)
- Augmentin '125' (12 people, 4.53%)
- Vitamin d (11 people, 4.15%)
- Bactrim ds (10 people, 3.77%)
- Sulfamethoxazole and trimethoprim (10 people, 3.77%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Uti and Chills?
You are not alone! Join a mobile support group:
- support group for people who have Chills and Uti
- support group for people who have Uti
- support group for people who have Chills
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Warfarin and urinary infections (1 answer)
HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.
Has anyone else experienced this or does anyone know where I could go for more information on a possible link?
Thank you for your help.
- Can i take my macrobid while i have a hangover? is it safe?
Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
- Are there any otc medications that can ease stomach pain caused by the use of colchicine (1 answer)
My boyfriend has gout and with severe attacks he takes his prescribed Colchine.
He is experiencing severe stomach pain and now has chills. I suggested that he may have taken too much of it and now he just wants immediate relief of his stomach pain......any suggestions or feedback from anyone with gout using Colchicine would be appreciated .
- Does a side effect exist through maca (nutrition supplement from peru) like urinary tract infection or a kidney infection? (1 answer)
Burn feelings in the urethra (bottom of penis) during pee and (soft) stitches in the kidneys
- Did anyone get sore throat while undergoing medication for uti
I had been diagnosed with UTI last week. I had been experiencing pain when unrinating thus I consulted my OBGyne for I had been once checked by a Urologist and told me that my UTI is not related to any kidney problems thus recommending me to see an OBGyne.
My OBGyne told me that I take Zinnat twice a day for seven days. I had been taking my medicine since then. However, I had sore throat by the 6th day I had been taking the medicine. I am not sure whether I had sore throat due to the medication or for any other reasons. My next appointment with my OBGyne is three days away. I do not know whether I should tell her about it or wait till my appointment.
More questions for: Uti, Chills
You may be interested at these reviews (Write a review):
- Uti symptoms for woman
I had the tingling and dumbness in my feet for weeks until I went to doctor, I had ATI after antibiotic nothing.
FYI GLAD TO HELP
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- Seizure disorder med problems (1 response)
Velafaxine 150 mg. 1 per day.
In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.
Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.
On the 3rd day of the 2nd week of switching I started the nightmares. I took a one hour nap and had a nightmare that seemed like it went on the entire time. Even if I slept for 20 minutes I had a dream or nightmare. I've sometimes been known to have vivid dreams but never this constant in my entire life. Also, very seldom do I have such terrible dreams. So many in one evening. They are an occasional thing, not an all night long thing.
Also, I have sinus trouble occasionally. The same day the nightmares began I got a terrible headache behind my one eye and under my eye. I have no drainage yet anyway. Not sure if this is during the start up of this medicine, but if I had known it could cause trouble with sinus I would never have started it.
I was put on this as a quick back up plan when the medicine we agreed upon - Levetireacetam made me feel drunk feeling and I had to be careful just walking around my homes and steps.
- Chills while on tizanidine
Extremely sensitive to cold and have chills several times a day
More reviews for: Uti, Chills
Comments from related studies:
From this study (4 days ago):
Had to go to hospital with temperature of 100.00 and severe dehydration
From this study (5 days ago):
Toes, finger tips, and lips have turned blue. Will catch a chill and can't get warm. Fingers and toes always feel cold.
From this study (6 days ago):
I have colds. Green, sticky phlegm and mucus.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.